Division for N-Star Maps with the Branching Point Fixed

Translated title of the contribution: Division for N-Star Maps with the Branching Point Fixed

Ll Alsedà, X. Ye

Research output: Contribution to journalArticleResearch

Translated title of the contributionDivision for N-Star Maps with the Branching Point Fixed
Original languageMultiple languages
Pages (from-to)237-248
JournalActa Mathematica Universitatis Comenianae
Volume62
Issue number2
Publication statusPublished - 1 Jun 1993

Cite this

Alsedà, L., & Ye, X. (1993). Division for N-Star Maps with the Branching Point Fixed. Acta Mathematica Universitatis Comenianae, 62(2), 237-248.